MAUDE Adverse Event Report: DAVIS & GECK CARIBE LTD VERSAPORT PLUS; LAPAROSCOPE, GENERAL & PLASTIC SURGERY

DAVIS & GECK CARIBE LTD VERSAPORT PLUS; LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Model Number 179078PF
Medical Device Problem Code Difficult to Insert (1316)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 05/28/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
According to the reporter, intra-operatively, there was something that blocked the inside of the trocar when they wanted to pass the bad.It should be noted that the trocar has not been used at all before.They forced the passage in the trocar with grasping forceps and then can fit the bag without difficulty.
 
Additional Manufacturer Narrative
Evaluation summary: post market vigilance (pmv) led an evaluation of one device.The visual inspection of the returned product noted that the cannula, trocar and circular seal , duckbill seal and bladed obturator appeared intact.Pmv performed functional testing: when the trigger was actuated, the knife blade advanced and cut through the test media.The port passed an air leak test.Records from each manufacturing lot are thoroughly reviewed to ensure that products are released meeting all medtronic quality release specifications at the time of manufacture.Analysis concluded there were no assembly component related failures.Medtronic is submitting this report to comply with fda reporting regulations under 21 cfr parts 4 and 803.This report is based upon information obtained by medtronic, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Medtronic has made reasonable efforts to obtain more complete information and has provided as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.In particular, this report does not constitute an admission by anyone that the product described in this report has any ¿defects¿ or has ¿malfunctioned¿.These words are included in the fda 3500a form and are fixed items for selection created by the fda to categorize the type of event solely for the purpose of regulatory reporting.Medtronic objects to the use of these words and others like them because of the lack of definition and the connotations implied by these terms.This statement should be included with any information or report disclosed to the public under the freedom of information act.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
According to the reporter, intra-operatively, there was something that blocked the inside of the trocar when they wanted to pass the bad.It should be noted that the trocar has not been used at all before.They forced the passage in the trocar with grasping forceps and then can fit the bag without difficulty.There was no patient injury.

Brand Name
VERSAPORT PLUS
Common Device Name
LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Manufacturer (Section D)
DAVIS & GECK CARIBE LTD
zona franca de san isidro
santo domingo 0101
DO  0101
MDR Report Key8717847
Report Number9612501-2019-01203
Device Sequence Number19333947
Product Code GCJ
UDI-Device Identifier20884521082684
UDI-Public20884521082684
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K062326
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/27/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/30/2023
Device Model Number179078PF
Device Catalogue Number179078PF
Device Lot NumberJ8J1393X
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/14/2019
Initial Date Received by Manufacturer 05/29/2019
Supplement Date Received by Manufacturer09/04/2019
Initial Report FDA Received Date06/20/2019
Supplement Report FDA Received Date09/27/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1